# SDR DL72S990411

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Part time: 53,937 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL FILTER INDICATED BYPASS IN CRUISE FL280.  PRECAUTIONARY, SHUTDOWN PROCEDURE ACCOMPLISHED.  REPLACED OIL FILTER, LOP SWITCH, FILTER BYPASS SWITCH, DRAINED OIL RES, PERFORMED OIL BREATHER PRESS CK TEST 'Z' PER PFHB AND OPN OK.  REPLACED OIL FILTER PER M/M.
